I was diagnosed hypothyroid in 2002. I was on Thyrox 100 for many years, then on 150, then 125 recently and then lowered it to 75 (thyronorm) currently with doctor's advice. Even now on 75, I feel constipated, there is some kind of block in my head which affects my concentration and free flowing thinking power. I can't retain things for too long. I get confused easily. I also feel a strange sensation in my throat area and also in my chest. I sometimes can't breathe completely. I was on psych meds for a few years. And then gradually tapered them off. Could you please tell me that these side effects that I am feeling, are they because of the thyroid med being too much or is it because I went off the pshych (antidepressant)meds. I went off the meds in Feb this year. If I am taking the
correct dosage of thyroid, why am I still feeling dull and my thinking has slowed down plus these other issues? I feel like I am taking too much thyroid and I don't feel comfortable even on this dosage of 75.
Thyroid related Advice needed?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Underactive thyroid, constantly tired, also take warfarin, cerazette,Byetta & metformin, any advice?
Posted 24 May 2011 • 2 answers
Posted 4 Aug 2011 • 2 answers
Thyroid removed, doctor put me on synthroid 125 another dr wants to change to 100, what is the diff?
Posted 18 Sep 2011 • 2 answers
Posted 6 Oct 2011 • 2 answers
Posted 6 Jun 2015 • 2 answers